Symmetric groups, wreath products, Morita equivalences, and Broue's abelian defect group conjecture

Chuang, J. & Kessar, R. (2002). Symmetric groups, wreath products, Morita equivalences, and Broue's abelian defect group conjecture. Bulletin of the London Mathematical Society, 34(2), pp. 174-184. doi: 10.1112/S0024609301008839

[img]
Preview
PDF - Draft Version
Download (199kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/183

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics